| Model Number |
6118137090 |
| Medical Device Problem Code |
Delivered as Unsterile Product (1421)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/24/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported via the distributor, that there was a potential sterility breach on the packaging of the device, a hair/particulate was found in the pack.It was also reported that this event did not occur during a surgical procedure, and there was no delay or adverse consequences as a result of this event.
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.
Additional Manufacturer Narrative
H6: the quality investigation is complete.
Event or Problem Description